# SDR JR2R2011050200180

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 15,557 hours, 12,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRK HAS AREAS OF CORROSION STA 661+32-692.97 LBL 9.0.  REMOVED AND REPLACED FLOOR SEAT TRACK IAW CRJ 900 AMM 53-00-49.
